Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 87, Issue 5, Pages 787–791 (Mi mz8721)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief Communications

On a Lemma of Berezin

A. M. Bikchentaev

N. G. Chebotarev Research Institute of Mathematics and Mechanics, Kazan State University

Keywords: self-adjoint operator, ideal, transformer, Hilbert space, trace-class operator, unitarily invariant norm, Krein trace formula

DOI: https://doi.org/10.4213/mzm8721

Full text: PDF file (373 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 87:5, 768–773

Bibliographic databases:

Received: 30.12.2009

Citation: A. M. Bikchentaev, “On a Lemma of Berezin”, Mat. Zametki, 87:5 (2010), 787–791; Math. Notes, 87:5 (2010), 768–773

Citation in format AMSBIB
\Bibitem{Bik10}
\by A.~M.~Bikchentaev
\paper On a Lemma of Berezin
\jour Mat. Zametki
\yr 2010
\vol 87
\issue 5
\pages 787--791
\mathnet{http://mi.mathnet.ru/mz8721}
\crossref{https://doi.org/10.4213/mzm8721}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2766590}
\transl
\jour Math. Notes
\yr 2010
\vol 87
\issue 5
\pages 768--773
\crossref{https://doi.org/10.1134/S0001434610050147}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000279600700014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77954418453}


Linking options:
  • http://mi.mathnet.ru/eng/mz8721
  • https://doi.org/10.4213/mzm8721
  • http://mi.mathnet.ru/eng/mz/v87/i5/p787

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Oikhberg T., Peralta A.M., Ramirez M., “Automatic Continuity of M-Norms on $C^*$-Algebras”, J. Math. Anal. Appl., 381:2 (2011), 799–811  crossref  mathscinet  zmath  isi  scopus
    2. Laura Arias M., Corach G., Celeste Gonzalez M., “Additivity Properties of Operator Ranges”, Linear Alg. Appl., 439:11 (2013), 3581–3590  crossref  mathscinet  zmath  isi  scopus
    3. A. M. Bikchentaev, “On operator monotone and operator convex functions”, Russian Math. (Iz. VUZ), 60:5 (2016), 61–65  mathnet  crossref  isi
    4. Bikchentaev A.M., “On Sets of Measurable Operators Convex and Closed in Topology of Convergence in Measure”, Dokl. Math., 98:3 (2018), 545–548  crossref  zmath  isi  scopus
    5. Bikchentaev A., Sukochev F., “When Weak and Local Measure Convergence Implies Norm Convergence”, J. Math. Anal. Appl., 473:2 (2019), 1414–1431  crossref  mathscinet  zmath  isi  scopus
    6. Bikchentaev A.M., Sakbaev V.Zh., “On the Systems of Finite Weights on the Algebra of Bounded Operators and Corresponding Translation Invariant Measures”, Lobachevskii J. Math., 40:8, SI (2019), 1039–1044  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:523
    Full text:274
    References:118
    First page:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021